# SDR UPS02839982

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 570845803
- Part serial: 338
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED BATTERY PACK. CHECKS OK.
